Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 518343, 11 pages
http://dx.doi.org/10.1155/2014/518343
Research Article

Convergence of Variational Iteration Method for Solving Singular Partial Differential Equations of Fractional Order

1Faculty of Science and Technology, Universiti Sains Islam Malaysia, 71800 Nilai, Malaysia
2Department of Mathematics, Faculty of Science, University Putra Malaysia, 4300 Serdang, Selangor, Malaysia

Received 5 March 2014; Revised 16 May 2014; Accepted 10 June 2014; Published 16 July 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Asma Ali Elbeleze et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  2. K. Diethelm and A. D. Freed, “On the solution of nonlinear fractional order differential equations used in the modeling of viscoelasticity,” in Scientific Computing in Chemical Engineering II-Computational Fluid Dynamics, Reaction Engineering and Molecular Properties, F. Keil, W. Mackens, H. Voss, and J. Werther, Eds., pp. 217–224, Springer, Heidelberg, Germany, 1999. View at Google Scholar
  3. R. Metzler, W. Schick, H. Kilian, and T. F. Nonnenmacher, “Relaxation in filled polymers: A fractional calculus approach,” The Journal of Chemical Physics, vol. 103, no. 16, pp. 7180–7186, 1995. View at Publisher · View at Google Scholar · View at Scopus
  4. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  5. K. B. Oldham and J. Spanier, The Fractional Calculus, vol. 198 of Mathematics in Science and Engineering, Academic Press, 1974.
  6. J. H. He, “Some applications of nonlinear fractional differential equations and their approximations,” Bulletin of Science Technology & Society, vol. 15, no. 2, pp. 86–90, 1999. View at Google Scholar
  7. J. H. He, “Nonlinear oscillation with fractional derivative and its applications,” in Proceedings of the International Conference on Vibrating Engineering, pp. 288–291, Dalian, China, 1998.
  8. W. R. Schneider and W. Wyss, “Fractional diffusion and wave equations,” Journal of Mathematical Physics, vol. 30, no. 1, pp. 134–144, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Momani and Z. Odibat, “Numerical comparison of methods for solving linear differential equations of fractional order,” Chaos, Solitons & Fractals, vol. 31, no. 5, pp. 1248–1255, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Abukhaled, “Variational iteration method for nonlinear singular two-point boundary value problems arising in human physiology,” Journal of Mathematics, vol. 2013, Article ID 720134, 4 pages, 2013. View at Publisher · View at Google Scholar
  11. S. Abbasbandy and E. Shivanian, “Solution of singular linear vibrational BVPs by the homotopy analysis method,” Journal of Numerical Mathematics and Stochastics, vol. 1, no. 1, pp. 77–84, 2009. View at Google Scholar · View at MathSciNet
  12. S. T. Mohydud-Din, A. Yildirim, M. M. Hosseini, and Y. Khan, “A study on systems of variablecoefficient singular parabolic partial differential equations,” World Applied Sciences Journal, vol. 10, no. 11, pp. 1321–1327, 2010. View at Google Scholar
  13. J. He, “Variational iteration method for delay differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 2, no. 4, pp. 235–236, 1997. View at Publisher · View at Google Scholar · View at Scopus
  14. J. He, “Approximate solution of nonlinear differential equations with convolution product nonlinearities,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 69–73, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. J. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. He, “Variational iteration method—a kind of non-linear analytical technique: Some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Publisher · View at Google Scholar · View at Scopus
  17. Y. Molliq R, M. S. M. Noorani, and I. Hashim, “Variational iteration method for fractional heat- and wave-like equations,” Nonlinear Analysis: Real World Applications, vol. 10, no. 3, pp. 1854–1869, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. H. Jafari and H. Tajadodi, “He's variational iteration method for solving fractional riccati differential equation,” International Journal of Differential Equations, vol. 2010, Article ID 764738, 8 pages, 2010. View at Publisher · View at Google Scholar
  19. S. Duangpithak, “Variational iteration method for special nonlinear partial differential equations,” International Journal of Mathematical Analysis, vol. 6, no. 21–24, pp. 1071–1077, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  20. F. Dal, “Application of variational iteration method to fractional hyperbolic partial differential equations,” Mathematical Problems in Engineering, vol. 2009, Article ID 824385, 10 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. Momani and Z. Odibat, “Comparison between the homotopy perturbation method and the variational iteration method for linear fractional partial differential equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 910–919, 2007. View at Publisher · View at Google Scholar · View at Scopus
  22. M. Inokuti, H. Sekine, and T. Mura, “General use of the Lagrange multiplier in non-linear mathematical physics,” in Variational Method in the Mechanics of Solids, S. Nemat-Nasser, Ed., pp. 156–162, Pergamon Press, Oxford, UK, 1978. View at Google Scholar
  23. A. A. Elbeleze, A. Kılıçman, and B. M. Taib, “Note on the convergence analysis of homotopy perturbation method for fractional partial differential equations,” Abstract and Applied Analysis, vol. 2014, Article ID 803902, 8 pages, 2014. View at Publisher · View at Google Scholar